MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT
Model Number 835711
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), the fitment of the implant could not be made as implant came out along with carrier.
 
Additional Manufacturer Narrative
Updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type and sections d9, h1, h2, h3, and h6 to report that the device was not received for analysis.Section a4 was not available.When information becomes available, a supplemental report will be filed.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.

Brand Name
LEGACY 2 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9392159
Report Number3001617766-2019-05553
Device Sequence Number533600
Product Code DZE
UDI-Device Identifier10841307101901
UDI-Public10841307101901
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2021
Device Model Number835711
Device Catalogue Number835711
Device Lot Number74398
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date11/30/2019
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR